# SDR SWAA2018082024447

- Difficulty date: August 16, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 8,080 hours, 3,515 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 6949956
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE WIRE LOOSE.  SECURED WIRE PER MM.
